# SDR SWAA2024052980593

- Difficulty date: April 29, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 26,847 hours, 13,235 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Nr 5 Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 FLAP TRACK AFT FAIRING PANEL 194BR,  FWR LWR CORNER DELAMINATED.  APPLIED PERMANEMT REPAIR ON DAMAGE AREA AS MARKED ON PANEL 194BR IAW SRM 51-70-04-2R-13 PARAG 4-D-G. .APPLIED TOP COAT AT PANEL 194BR IAW AMM 51-21-99-300-802.
